New Hampshire, 2013Damaging Winds in New Hampshire, June 2, 2013
June 2, 2013 · NWS GYX · 17 events in 5 counties and zones
An approaching cold front combined with strong wind fields and high CAPES over the region resulting in a widespread severe thunderstorm outbreak during the afternoon and evening hours of June 2nd. These storms produced mainly wind damage with isolated reports of large hail and some flash flooding.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 17
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An approaching cold front combined with strong wind fields and high CAPES over the region resulting in a widespread severe thunderstorm outbreak during the afternoon and evening hours of June 2nd. These storms produced mainly wind damage with isolated reports of large hail and some flash flooding.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before the first event at Jun 2, 1:57 PM EST, 3 minutes earlier.
Area forecast discussion, Jun 2, 1:57 PM EST, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
257 PM EDT SUN JUN 2 2013
.SYNOPSIS...
A COLD FRONT WILL APPROACH FROM THE WEST THIS EVENING. EXPECT
SCATTERED SHOWERS AND THUNDERSTORMS TO CONTINUE THIS AFTERNOON AND
EVENING AHEAD OF THE FRONT. THE THUNDERSTORMS HAVE THE POTENTIAL
TO PRODUCE SEVERE WINDS...LARGE HAIL AND HEAVY RAIN. THE FRONT IS
SLOW TO PUSH THROUGH THE AREA AND THERE WILL BE A THREAT FOR MORE
SHOWERS AND THUNDERSTORMS NEAR THE COAST ON MONDAY. HIGH PRESSURE
WILL BUILD SOUTHEAST OUT OF CANADA THROUGH THE MIDDLE OF THE
WEEK...BRINGING COOLER WEATHER BACK INTO THE AREA. LOW PRESSURE
MOVING EAST FROM THE MIDWEST WILL APPROACH THE AREA THURSDAY.
&&
.NEAR TERM /TONIGHT/...
A FEW ROUNDS OF THUNDERSTORMS ARE MOVING THROUGH THE AREA THIS
AFTERNOON AND EXPECT A LINE OF STORMS TO CROSS INTO NEW HAMPSHIRE
AND MOVE ACROSS MAINE OVER THE NEXT FEW HOURS. AFTER THIS DOES
SO... THE SEVERE WEATHER THREAT WILL LIKELY BE OVER. DAMAGING
WINDS WILL BE THE PRIMARY THREAT... AS WELL AS SOME AREAS OF LARGE
HAIL. IT IS UNCLEAR HOW FAR EAST THE STORMS WILL BE ABLE TO
TRAVEL. MOST MODELS INDICATE CONVECTION FALLING APART AS IT
REACHES MAINE. HOWEVER... 16Z SOUNDING INDICATES PLENTY OF
INSTABILITY SO IF STORMS CAN TRACK TOWARD THE COAST OF NEW
HAMPSHIRE AND MAINE THEY MAY MAINTAIN THEMSELVES.
AFTER THE STORMS END... SHOULD SEE A BREAK IN THE PRECIPITATION
FOR A WHILE AND THE COLD FRONT WILL SLOWLY PUSH INTO THE REGION.
TEMPERATURES OVERNIGHT WILL FALL INTO THE 60S. HAVE RAISED MINIMUM
TEMPERATURES ABOVE GUIDANCE VALUES AS HUMIDITY LEVELS REMAIN HIGH
AND TRENDS FROM LAST NIGHT INDICATE GUIDANCE HAS BEEN RUNNING
SEVERAL DEGREES TOO COLD. COULD SEE FOG FORM TONIGHT BUT THINK THE
MOST LIKELY AREAS FOR THIS TO OCCUR WILL BE IN AREAS THAT SEE RAIN
THIS AFTERNOON... ESPECIALLY LATER IN THE AFTERNOON.
&&
.SHORT TERM /MONDAY/...
COLD FRONT STILL LINGERS JUST INLAND OF THE COAST ON MONDAY.
EXPECT GOOD WARMING AHEAD OF THE FRONT... AND INSTABILITY
INCREASING AGAIN. SHOWERS AND THUNDERSTORMS SHOULD FORM BY MIDDAY
POSSIBLY AS A RESULT OF THE SEA BREEZE BOUNDARY COLLIDING WITH THE
SLOWLY ADVANCING COLD FRONT. DO NOT EXPECT SEVERE WEATHER... BUT
DO EXPECT ONE MORE ROUND OF THUNDERSTORMS BEFORE THE FRONT MOVES
OFF THE COAST MONDAY NIGHT. HIGH TEMPERATURES GENERALLY IN THE 70S.
&&
.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
SKIES WILL CLEAR ACROSS THE REGION MONDAY NIGHT WITH MOSTLY SUNNY
SKIES ACROSS THE REGION TUESDAY AND WEDNESDAY. LOW PRESSURE MOVING
EAST FROM THE MIDWEST WILL BRING THE THREAT OF SHOWERS FOR
THURSDAY. THE FRONT ASSOCIATED WITH THE LOW WILL LINGER NEAR THE
AREA BRINGING A CONTINUED THREAT OF SHOWERS AND THUNDERSTORMS
THROUGH THE END OF THE WEEK.
&&
.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
SHORT TERM...BEST CHANCE OF THUNDERSTORMS THIS AFTERNOON AND
EVENING WILL BE ACROSS MUCH OF NEW HAMPSHIRE AND INTERIOR MAINE.
FOG IS ALSO A POSSIBILITY TONIGHT ESPECIALLY IN AREAS THAT SEE
RAIN THIS AFTERNOON. COULD SEE ANOTHER ROUND OF THUNDERSTORMS ON
MONDAY ALONG THE COASTAL PLAIN.
LONG TERM...VFR CONDITIONS MONDAY NIGHT THROUGH WEDNESDAY.
POSSIBLE IFR CONDITIONS IN SHOWERS AND THUNDERSTORMS THURSDAY AND
FRIDAY.
&&
.MARINE...
SHORT TERM...WINDS HAVE BEEN SLOW TO COME UP... BUT STILL
EXPECTING GUSTS TO 25 KT POSSIBLE THROUGH THE EVENING AND WAVE
HEIGHTS INCREASING TO OVER 5 FEET. WAVES SHOULD SUBSIDE BY LATE
MONDAY MORNING.
LONG TERM...EXPECTING WINDS AND SEAS TO BE DIMINISHING MONDAY
NIGHT AND BE BELOW SCA CRITERIA TUESDAY THROUGH THURSDAY.
&&
.FIRE WEATHER...
HIGH HUMIDITY CONTINUES TONIGHT AND MONDAY WITH A CHANCE OF
THUNDERSTORMS. A COLD FRONT WILL PUSH THROUGH THE AREA LATE
MONDAY. DRIER CONDITIONS WILL RETURN FOR TUESDAY THROUGH THE END
OF THE WEEK.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL NOON EDT MONDAY FOR ANZ150>154.
&&
SYNOPSIS...JENSENIUS
NEAR TERM...KIMBLE
SHORT TERM...KIMBLE
LONG TERM...JENSENIUS
AVIATION...KIMBLE/JENSENIUS
MARINE...KIMBLE/JENSENIUS
Hazardous weather outlook, Jun 2, 1:36 PM EST, 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
236 PM EDT SUN JUN 2 2013
MEZ007>009-012>014-018>021-023-024-NHZ001>010-013-014-031845-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-COASTAL YORK-
COASTAL CUMBERLAND-NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-
NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-
MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
236 PM EDT SUN JUN 2 2013
...SEVERE THUNDERSTORM WATCH 271 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SEVERE THUNDERSTORM WATCH.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
ANZ150>154-031845-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
236 PM EDT SUN JUN 2 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER
MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND
THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
SHOWERS AND THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON WITH GUSTY
WINDS AND SMALL HAIL...HOWEVER NO SEVERE WEATHER IS EXPECTED AT THIS
TIME.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
MEZ022-025>028-031845-
INTERIOR WALDO-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
236 PM EDT SUN JUN 2 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
SHOWERS AND THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON WITH GUSTY
WINDS AND SMALL HAIL...HOWEVER NO SEVERE WEATHER IS EXPECTED AT THIS
TIME.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jun 2, 11:43 AM EST, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
1243 PM EDT SUN JUN 2 2013
MEZ007-008-021715-
NORTHERN FRANKLIN-NORTHERN OXFORD-
1243 PM EDT SUN JUN 2 2013
...STRONG THUNDERSTORMS WILL IMPACT OXFORD COUNTY AND FRANKLIN COUNTY
THROUGH 115 PM EDT...
AT 1243 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 9 MILES SOUTH OF RANGELEY LAKE STATE
PARK...OR ABOUT 13 MILES SOUTHWEST OF RANGELEY...MOVING NORTHEAST AT
30 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND
RANGELEY LAKE STATE PARK...RANGELEY...DALLAS AND REDINGTON THROUGH
115 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH
CAN BE EXPECTED.
LAT...LON 4509 7048 4491 7036 4473 7073 4487 7085
ES
Special weather statement, Jun 2, 12:12 PM EST, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
112 PM EDT SUN JUN 2 2013
MEZ009-021800-
CENTRAL SOMERSET-
112 PM EDT SUN JUN 2 2013
...STRONG THUNDERSTORMS WILL IMPACT SOMERSET COUNTY THROUGH 200 PM
EDT...
AT 112 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES NORTHWEST OF FLAGSTAFF LAKE...OR
ABOUT 11 MILES EAST OF EUSTIS...MOVING NORTHEAST AT 30 MPH. THIS
STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND FLAGSTAFF LAKE...
THE FORKS AND LAKE MOXIE THROUGH 200 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED.
IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5
MILES AWAY FROM THE PARENT THUNDERSTORM.
LAT...LON 4562 6983 4539 6973 4521 7026 4533 7034
ES
Special weather statement, Jun 2, 12:43 PM EST, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
143 PM EDT SUN JUN 2 2013
MEZ007-008-021815-
NORTHERN FRANKLIN-NORTHERN OXFORD-
143 PM EDT SUN JUN 2 2013
...STRONG THUNDERSTORMS WILL IMPACT OXFORD COUNTY AND FRANKLIN COUNTY
THROUGH 215 PM EDT...
AT 144 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES WEST OF ANDOVER...OR ABOUT 15
MILES WEST OF RUMFORD...MOVING NORTHEAST AT 35 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS IN AND AROUND ANDOVER...ROXBURY AND
BYRON THROUGH 215 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED.
IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5
MILES AWAY FROM THE PARENT THUNDERSTORM.
LAT...LON 4486 7060 4472 7044 4451 7082 4467 7090
ES
Special weather statement, Jun 2, 1:06 PM EST, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
206 PM EDT SUN JUN 2 2013
MEZ009-021830-
CENTRAL SOMERSET-
206 PM EDT SUN JUN 2 2013
...STRONG THUNDERSTORMS WILL IMPACT SOMERSET COUNTY THROUGH 230 PM
EDT...
AT 206 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER THE FORKS...OR ABOUT 20 MILES WEST
OF GREENVILLE...MOVING NORTHEAST AT 35 MPH. THIS STRONG THUNDERSTORM
WILL AFFECT AREAS IN AND AROUND THE FORKS AND LAKE MOXIE THROUGH 230
PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED.
IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5
MILES AWAY FROM THE PARENT THUNDERSTORM.
LAT...LON 4566 6975 4555 6974 4554 6977 4535 6971
4528 6996 4542 7006
SCHWIBSSpecial weather statement, Jun 2, 1:42 PM EST, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
242 PM EDT SUN JUN 2 2013
NHZ003-005-007>009-021930-
BELKNAP-MERRIMACK-NORTHERN GRAFTON-SOUTHERN GRAFTON-SULLIVAN-
242 PM EDT SUN JUN 2 2013
...STRONG THUNDERSTORMS WILL IMPACT SULLIVAN...WESTERN BELKNAP...
WESTERN MERRIMACK...COOS AND GRAFTON COUNTIES THROUGH 330 PM EDT...
AT 239 PM EDT... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM
8 MILES EAST OF BARRE TO SPRINGFIELD VERMONT...MOVING EAST AT 45 MPH.
THIS CLUSTER OF STRONG THUNDERSTORMS WILL ENTER THE CONNECTICUT VALLEY AND
WESTERN NEW HAMPSHIRE BY 330 PM.
THESE STORMS WILL AFFECT AREAS IN AND AROUND CHARLESTOWN...PLAINFIELD...
HANOVER...CORNISH...CLAREMONT...UNITY...WEST UNITY...MERIDEN...CORNISH FLAT
AND LEBANON THROUGH 330 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED.
IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5
MILES AWAY FROM THE PARENT THUNDERSTORM.
LAT...LON 4330 7241 4336 7242 4359 7237 4364 7232
4369 7232 4375 7222 4380 7219 4386 7220
4393 7213 4400 7212 4409 7205 4417 7206
4416 7158 4321 7178 4323 7244
SCHWIBSSpecial weather statement, Jun 2, 1:58 PM EST, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
258 PM EDT SUN JUN 2 2013
MEZ007-008-013-021945-
NORTHERN FRANKLIN-NORTHERN OXFORD-SOUTHERN FRANKLIN-
258 PM EDT SUN JUN 2 2013
...STRONG THUNDERSTORMS WILL IMPACT OXFORD COUNTY AND FRANKLIN COUNTY
THROUGH 345 PM EDT...
AT 258 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER ANDOVER...OR ABOUT 10 MILES
NORTHWEST OF RUMFORD...MOVING NORTHEAST AT 40 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS IN AND AROUND ANDOVER...BYRON...
ROXBURY...MOUNT BLUE STATE PARK...WELD...MADRID...PHILLIPS...
STRONG...AVON AND SALEM THROUGH 345 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED.
IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5
MILES AWAY FROM THE PARENT THUNDERSTORM.
LAT...LON 4500 7032 4477 7012 4455 7072 4467 7084
ES
Thunderstorm Wind, Grafton
- When
- June 2, 2:00 PM EST to 2:06 PM EST
- Where
- Grafton County, 0.69 mi S of Lebanon
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 43.640, -72.250
A severe thunderstorm downed trees in Lebanon and West Lebanon blocking Route 10.
Thunderstorm Wind, Grafton
- When
- June 2, 2:20 PM EST to 2:25 PM EST
- Where
- Grafton County, Canaan
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Fire Department/Rescue
- Coordinates
- 44.650, -72.020
A severe thunderstorm downed multiple trees in Canaan, closing several roads. Numerous telephone poles were snapped and trees were downed on several houses and camps.
Thunderstorm Wind, Grafton
- When
- June 2, 2:20 PM EST to 2:24 PM EST
- Where
- Grafton County, 3 mi S of Wentworth
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Social Media
- Coordinates
- 43.827, -71.900
A severe thunderstorm downed large limbs and power lines near Wentworth.
Thunderstorm Wind, Grafton
- When
- June 2, 2:30 PM EST to 2:32 PM EST
- Where
- Grafton County, 1 mi NNW of Bristol
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 43.613, -71.738
A trained spotter monitoring a scanner reported trees down on wires in Thorton, Plymouth, Campton and Hebron.
Thunderstorm Wind, Grafton
- When
- June 2, 2:35 PM EST to 2:41 PM EST
- Where
- Grafton County, Plymouth
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 43.750, -71.700
A severe thunderstorm downed trees near Plymouth Elementary School.
Thunderstorm Wind, Coos
- When
- June 2, 2:45 PM EST to 2:49 PM EST
- Where
- Coos County, 0.69 mi N of Colebrook Arpt
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 44.890, -71.500
A severe thunderstorm downed trees in Colebrook and Errol.
Thunderstorm Wind, Carroll
- When
- June 2, 3:00 PM EST to 3:03 PM EST
- Where
- Carroll County, Bartlett
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 44.080, -71.280
A severe thunderstorm downed numerous trees along Route 302 in Bartlett.
Thunderstorm Wind, Coos
- When
- June 2, 3:00 PM EST to 3:05 PM EST
- Where
- Coos County, 4 mi N of Berlin
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 44.528, -71.170
A severe thunderstorm downed trees on Route 16 near Berlin.
Thunderstorm Wind, Grafton
- When
- June 2, 3:00 PM EST to 3:05 PM EST
- Where
- Grafton County, 2 mi E of Littleton
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 44.320, -71.730
A severe thunderstorm downed trees and power lines near Littleton.
Thunderstorm Wind, Grafton
- When
- June 2, 3:00 PM EST to 3:04 PM EST
- Where
- Grafton County, Littleton
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 44.320, -71.770
A severe thunderstorm downed trees on wires in Littleton and on Routes 91 and 93.
Thunderstorm Wind, Coos
- When
- June 2, 3:05 PM EST to 3:09 PM EST
- Where
- Coos County, 5 mi NE of Colebrook
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 44.931, -71.408
A severe thunderstorm downed trees on wires near Colebrook.
Thunderstorm Wind, Carroll
- When
- June 2, 3:15 PM EST to 3:19 PM EST
- Where
- Carroll County, 1 mi SE of Jackson
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 44.140, -71.166
A severe thunderstorm downed multiple trees in Jackson.
Thunderstorm Wind, Sullivan
- When
- June 2, 3:15 PM EST to 3:20 PM EST
- Where
- Sullivan County, 0.5 mi E of Acworth
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 43.220, -72.290
A severe thunderstorm downed trees and wires on Hill Road in Acworth.
Thunderstorm Wind, Carroll
- When
- June 2, 3:25 PM EST to 3:29 PM EST
- Where
- Carroll County, Conway
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 43.980, -71.120
A severe thunderstorm downed multiple trees in Conway.
Thunderstorm Wind, Carroll
- When
- June 2, 3:30 PM EST to 3:35 PM EST
- Where
- Carroll County, 0.85 mi SW of Chatham
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Social Media
- Coordinates
- 44.160, -71.010
A severe thunderstorm downed numerous trees on Route 113b, Robbins Hill Road and on several other roads in Chatham.
Thunderstorm Wind, Sullivan
- When
- June 2, 3:45 PM EST to 3:48 PM EST
- Where
- Sullivan County, 0.85 mi SE of Lempster
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 43.240, -72.210
A severe thunderstorm downed trees on wires on Route 10 at mile marker 43.8 in Lempster.
Thunderstorm Wind, Merrimack
- When
- June 2, 4:35 PM EST to 4:40 PM EST
- Where
- Merrimack County, 0.69 mi N of Hopkinton
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 43.190, -71.680
A severe thunderstorm downed trees in Hopkinton.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Excessive Heat in Arizona, June 2, 20131 death · 2 events
- Flash Flooding and Flooding in South Carolina, June 2 to 3, 2013$395,000 · 11 events
- Hail and Damaging Winds in Georgia, June 2, 2013$312,000 · 1.25 in hail · 14 events
- Tornado and Damaging Winds in South Carolina, June 2, 2013$150,000 · EF1 · 4 events
- Flash Flood in Georgia, June 2 to 3, 2013$120,000 · 1 event
- Flash Flooding in Maine, June 2, 2013$100,000 · 2 events
- Damaging Wind in Texas, June 2, 2013$100,000 · 56 kt wind · 1 event
- Flash Flooding and Hail in Maine, June 2, 20131.75 in hail · 46 events
- Flooding in Missouri, June 2 to 3, 2013$73,000 · 2 events
- Tornado and Hail in Maine, June 2, 2013EF0 · 34 events
- Hail and Damaging Winds in New York, June 2, 2013$20,000 · 1 in hail · 6 events
- Damaging Winds in New Hampshire, June 2, 2013$20,000 · 50 kt wind · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 458416, 458428, 458436, 458450, 458451, 458453, 458455, 458457, 458458, 458459, 458461, 458462, 458463, 458465, 458466, 458467, 458469.